quitting opiates cold turkey- on day 3 - Part 4

By smith9666 · Nov 11, 2014 · ·
  1. Those happen at night and since I'm knocked out I guess I'm okay lol. The first day I had it durimg the day but I just got up and stayed busy and took like 4 walks and then before I knew it was Time go to bed. Which right now is the best time of day for me.

    smith9666 added 11 Minutes and 55 Seconds later...

    I guess it might be worth noting that I have an abnormally high pain tollerance. I have broekn a few bones and had 3rd degree burns to both my arms during an accident when I was 7, that when I got to the hospital I was smiling at the doctors. That was the first time I had heard the phrase "high pain tolerance" from the doctors and nurses reactions

    smith9666 added 8 Minutes and 27 Seconds later...

    Thanks lostlygirl,

    Tomorrow will be day 4 for me. At what point do you think I will feel fine during the day? Right now I feel like I have no energy although I did get up and ran 2 laps with my nieces. Its all forced energy at this point.

    So far I haven't done anything crazy on it. My sister in law is watching me closely on it. I am having to double my dosage to get enough sleep. I may go back to my doctor tomorrow and ask for something that I can use that i won't need to double or triple a dosage. If my daily sympyoms are still there he had told me to come back at day 4 and he would prescribe me something. I just don't want to take something to set back the wd's at all. Is there anything you guys know of that he may offer that will set me back?

Comments

  1. Jungledog
    Smith,

    Energy takes time to come back. I can honestly say that even at 60 days off last time I still felt tired and lacked energy. The first 90 days are the hardest but know it does come back. Each day you feel a little better. You were not on too high a dose so hopefully your energy will come back sooner!

    Hugs,
    JD
  2. lostlygirl
    I always seem to turn a corner on day 4. For some reason I get a few hours of relief and a few moments of feeling very high on life. A natural high that makes me crave feeling sober (sober is such a strange term for me to use because I never considered myself 'high' when I was on drugs, but I definatly was.). The little bit of relief helps me realize that I can do this and get through it.

    Then withdrawals seem to kick back in, but not quite as intense as the first 3 days. It comes more in waves that you just have to ride out. Sometimes the waves can last for several hours, sometimes just a few minutes. After about two weeks withdrawals seem to turn into more of a chronic mild to moderate restlessness that's just more annoying and uncomfortable. It can be difficult to notice progress because it can feel very slow at this point. Many people relapse during this time because it can feel never ending, but trust me it does end. This period can last several months and you just have to tough it out. Withdrawals are less of a sprint and more like a marathon. You just have to plan for the long haul.

    Most people (from what I have read) then seem to turn a corner around the 3 month mark. Sleep usually begins to return to almost normal and you truly begin to feel more like your old self.

    I understand the restlessness. I am going through that right now and I hate it. Ugh...

    You are doing really great, for making yet another day!! I am really proud of you. Its a tough battle but you can and will win it. When it gets really bad just take it moment by moment and realize that it's one moment less that you have in withdrawals.

    RD, No Shit!! Wow, that's crazy!! Poor guy. Waking up in another state would freak me out. The only thing worse is if you were naked!! Thank you for making me laugh out loud again :).

    Girls, we are doing this!! Woo Hoo!! One day in the future we will all have to pick a day to collectively run down the street throwing rose petals!! What a great day that will be... :)

    I am typing on my phone so I apologize in advance for any typos.... :)
  3. smith9666
    Thanks :)

    My doctor just gave me a script for Xanax today. He said it would help me sleep.

    Will this set me back on WD?
  4. Jungledog
    No. Just use as prescribed, :)

    JD
  5. Scjimmy1
    Hi.
    I'm new to the forum. I am also on day three of kicking a heroin/oxy addiction. I did the Thomas recipe ( clonidine/vitamins/Valium etc). Although this has sucked big time with constant skin crawling and sweats and chills I'm making it. I have had long term sobriety before and am going to try it again. From personal experience it can be a great life. Good luck to all. I will pray for you. Please do the same for me
  6. lostlygirl
    How are you doing today? Is the xanax helping?

    I am scared to ask my Dr for anything because I am afraid I would just abuse it as well. I am thinking of using Kratom, but I might do the same with it.

    Hang in there! We can do this!!!
To make a comment simply sign up and become a member!